Makale
Tam Makale
Uluslararası
2012
New Inequalities Of Hadamard Type For Quasi Convex Functions
FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS
Cilt 1470 · ss. 99–101 · 01.08.2012
Atıf için künye
ÖZDEMİR, M. E., Yıldız, Ç., AKDEMİR, A. O., & SET, E. (2012). New Inequalities Of Hadamard Type For Quasi Convex Functions. FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS, 1470, 99–101.
BibTeX
@article{ozdemir2012-146770,
author = {ÖZDEMİR, MUHAMET EMİN and Yıldız, Çetin and AKDEMİR, AHMET OCAK and SET, ERHAN},
title = {New Inequalities Of Hadamard Type For Quasi Convex Functions},
journal = {FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS},
year = {2012},
volume = {1470},
pages = {99--101},
issn = {0094-243X},
url = {https://akademik.atauni.edu.tr/yayinlar/146770-new-inequalities-of-hadamard-type-for-quasi-convex-functions}
}